# SDR MASA97067

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE - 7341 - MCO-TPA - ON DEPLANING PASSENGERS IN TPA, THE CREW FOUND THAT THE CABIN DOOR WOULD NOT OPEN PROPERLY.  MAINTENANCE T/S SYSTEM, NO DISCREPANCIES WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
